# SDR R61A201308170796

- Difficulty date: August 17, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 16,036 hours, 12,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LT SEAT TRACK CORRODED AROUND RIVETS AT JUNCTION FOR CROSSBEAMS 16, 17.  MX R & R  SEAT TRACK IAW SRM 51-41-01, 51-43-01, 51-43-02.
